Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Sinus infection, clear fluid with blood from ears, hearing loss. Using keflex, zpack. Treatment?

i was diagnosed with a sinus and ear infection almost 2 weeks ago, i had discharge coming out of one ear (clear fluid with blood) i was put on a zpack - pain subsided but ear still blocked and hearing is impaired. went back to primary and was put on keflex 5 days ago - behind my ear hurts - constant headache in back of my head and eye - hearing is still impaired.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Welcome in H.C.M.
I have gone through query regarding your sinus and ear infection leading to ear ache followed by blood mixed watery fluid is coming out from ear with loss of hearing.
Considering these facts it is clear that you are suffering from sinusitis with acute otitis media. By taking antibiotic your pain is relieved but you still feels blockade in ear and hearing loss, thus you may add anti inflammatory and decongestant in your treatment this in turn help you.
Hope your query is over now.

With Regards.
Answered: Sun, 10 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor